# SDR SWAA2015033037934

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 63,079 hours, 50,650 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Pump
- Part number: 7086007
- Part serial: 18728
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, ENG SHUTDOWN & DECLARED EMER AT 36,000'.  WHILE CROSS FEEDING NR 1 ENG FLAME OUT.  R & R NR 1 ENG DRIVEN FUEL PUMP IAW MT.
